# SDR UIEA2015081900438

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 89,092 hours, 16,582 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Lead
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMER EXIT DOORS BLUE INDICATING LIGHTS OUT.  RE -SOLDERED BROKEN LEAD ON UPPER DECK EMER EXIT DOOR BLUE LIGHT IAW PM 20-84-19.
